Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 39, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2024, 7:13 PM EDT for Warren County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2024, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 18, 2024, 8:15 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Warren County, PA
The radar
The State College radar (KCCX), 140 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431
WUUS51 KCTP 182313
SVRCTP
PAC123-190015-
/O.NEW.KCTP.SV.W.0039.240618T2313Z-240619T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
713 PM EDT Tue Jun 18 2024
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southern Warren County in north central Pennsylvania...
* Until 815 PM EDT.
* At 712 PM EDT, severe thunderstorms were located along a line
extending from Enterprise to near Tionesta to near Marienville,
moving northeast at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Sheffield, Garland, Grand Valley, Chapman State Park, Ludlow,
Tidioute, and Clarendon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. To stay safe, immediately move inside a
well built structure and stay away from windows.
Frequent cloud to ground lightning is occurring with these severe
thunderstorms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
Very heavy rainfall is occurring with these severe thunderstorms, and
may lead to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4185 7961 4181 7921 4180 7895 4167 7895
4162 7898 4163 7961
TIME...MOT...LOC 2312Z 215DEG 14KT 4168 7962 4161 7936 4159 7911
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Lambert/Colbert/Fitzgerald1 follow-up statement
443
WWUS51 KCTP 182349
SVSCTP
Severe Weather Statement
National Weather Service State College PA
749 PM EDT Tue Jun 18 2024
PAC123-190015-
/O.CON.KCTP.SV.W.0039.000000T0000Z-240619T0015Z/
Warren PA-
749 PM EDT Tue Jun 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN WARREN COUNTY...
At 748 PM EDT, severe thunderstorms were located along a line
extending from Garland to Chapman State Park to Ludlow, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheffield, Garland, Chapman State Park, Ludlow, Tidioute, and
Clarendon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
State College PA.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4184 7954 4181 7921 4180 7895 4167 7895
4166 7900 4162 7909 4162 7920 4163 7941
4172 7949
TIME...MOT...LOC 2348Z 215DEG 17KT 4178 7946 4175 7923 4177 7897
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LambertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:08 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 18, 6:08 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service State College PA 608 PM EDT Tue Jun 18 2024 .SYNOPSIS... *Isolated strong/severe T-storms this afternoon and evening *Long duration and potentially dangerous heat wave this week *Near-record high temperatures 90+ degrees into the weekend && .NEAR TERM /THROUGH WEDNESDAY/... Most of central PA sites have reached 90F as of 18Z/2pm this afternoon with local heat indices around 100F. A heat advisory remains in effect. MCD#1318 from SPC details the environmental conditions and convective regime over central PA this afternoon/evening: A very moist low level airmass (sfc dewpoints in the upper 60s to lower 70s) continues to advect northward and pivot around a deep layer anticyclone currently positioned over the Mid Atlantic region. Robust heating of this moist airmass is resulting in convective temperatures (i.e. 88-90 F) being reached over most of central PA, with thunderstorm initiation already underway triggering off the higher terrain. Overspreading this airmass are 6+ C/km mid level lapse rates, which are supporting narrow, but tall CAPE profiles, with 2000+ J/kg MLCAPE already becoming widespread. The current synoptic regime around the anticyclone is fostering weak vertical shear/flow profiles, so pulse cellular is the expected mode of convection, though multicells are also possible. Wet downbursts with the stronger storms with elevated 50+ dBZ cores should support strong wind gusts, some of which may cause localized damage. However, severe (50+ kt) winds are not expected to be particularly widespread, so a severe t-storm watch appears unlikely at this time (20% probability). "Ridge-running" storms will also be capable of producing locally heavy rainfall with relatively slow cell motions and pwats up to 1.75 inches. Lake breeze boundary downwind of Lake Erie may help enhance low level convergence and forcing. The 12Z HREF guidance suggests rainfall rates should easily reach 1 to 2 inches/hour with the stronger storms, with the potential for a lot of this to fall in as little as 30 minutes given the high CAPE environment. Some localized storm totals of 2+ inches will be possible, and this may result in some isolated instances of flooding. Bulk of t-storms should fade into the late evening hours due to the loss of heating. Another warm and muggy night with patchy fog and low temps in the 65-70F range or generally +10-20F above mid June climo. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... Heat wave continues into late week with a heat advisory in effect until 8pm Friday. Max temps and HX values peak from Thursday into the weekend. Isolated to widely scattered thunderstorms remain possible on Wednesday coincident with the diurnal heating cycle. Robust moisture and high dewpoints will also support potential for locally heavy rainfall. Surface front sinks south across the US/CN border on Thursday and will encounter a very warm/moist environment. Favorable timing with peak heating suggests scattered storms are likely with a MRGL risk SWO over the northern tier of central PA. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... The heat and humidity will continue into Saturday, although we could begin to see some slight relief working into northeastern PA in the form of a backdoor cold front. It will be another hot day for much of the area though, and could easily see continuing to push the advy out into the weekend for much of the CWA. The proximity of the cold front will bring a slight increase in PoPs, esp across north-central and northeastern PA. Sunday into Monday should see the (slightly) cooler temperatures expand southward as a cold front crosses the area. This front will be accompanied slightly increased PoPs areawide Sunday into Monday. Any subtle cool down early next week looks like it will be short-lived, with heat building once again by midweek. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... Hazy, hot and humid conds will be the rule across central PA for the next few days. Spotty storms will continue to pop up this afternoon with daytime heating, with the best chc of getting wet being over the higher elevations of the Allegheny Plateau. Brief reductions and gusty winds are possible in any storms, but this activity should be widely scattered. Added VCTS to JST, which already has some thunder nearby, with VCSH added to the remaining TAF sites outside of the Lower Susq Valley. Despite the spotty storms, most sites will be VFR for the majority of the day. Another warm and muggy night is in store, with any lingering showers/storms quickly diminishing as we lose the heat of the day. Patchy fog is once again possible in areas that see downpours today, but not confident enough to put it in any specific TAF sites yet. Outlook... Wed-Sun...Predominantly VFR, with continued heat and iso TSRA. Density altitude concerns possible. && .CLIMATE... A period of warmer than average temperatures is expected across much of central Pennsylvania through the end of the week, with record high temperatures at mutiple cities being challenged every day through Saturday. Two records were either set or tied for sites today: * A record high temperature of 92 degrees was set at Altoona today that ties the old record of 92 degrees set back in 1994. * A record high temperature of 90 degrees was set at Bradford today that breaks the old record of 87 degrees set back in 1993. The record high temperatures for some sites across central PA that could be challenged are outlined below: Jun 18 Jun 19 Jun 20 Jun 21 Harrisburg 97/1957 98/1994 98/1931 98/1923 Williamsport 97/2018 96/1929 101/1923 97/1933 State College 94/1923 94/1931 94/1953 94/1988 Highest Max Temperatures for Central Pennsylvania Observing sites for June (date of occurrance is in parentheses: State College 96 in 1952 (26th) and 1933 (29th) Harrisburg 100 in 1966 (27th), 1952 (26th), and 1934 (29th) Williamsport 104 in 1925 (5th) Altoona 97 in 1971 (28th) and 1953 (21st) Bradford 93 in 2022 (22nd) Longest run of consecutive days with max temp >=90 in June: State College 6 (24-29th 1966) Harrisburg 10* (19-28th 1943) Williamsport 9 (18-26th 1923) Altoona 8 (13-20th 1994) Bradford 0 (has not occurred since POR started at site in 1957) *Harrisburg had a run of 11 days with temperatures greater than 90 degrees that started on 26th and ended on July 6th in 1901. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT Friday for PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl SHORT TERM...Steinbugl LONG TERM...Evanego/NPB AVIATION...Evanego CLIMATE...Steinbugl/Evans
Hazardous weather outlook, Jun 18, 1:12 PM EDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service State College PA 112 PM EDT Tue Jun 18 2024 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046- 049>053-191715- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 112 PM EDT Tue Jun 18 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Isolated strong to severe thunderstorms may produce localized wind damage and brief heavy rainfall this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-035-036-056>059-063>066-191715- Juniata-Fulton-Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 112 PM EDT Tue Jun 18 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jun 18, 2:19 PM EDT, 4 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
219 PM EDT Tue Jun 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg 1 W Carrolltown 40.60N 78.73W
06/18/2024 Cambria PA Fire Dept/Rescue
Tree and wires on Back Road west of
Carrolltown.
&&Special weather statement, Jun 18, 2:20 PM EDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service State College PA
220 PM EDT Tue Jun 18 2024
PAZ024-181845-
Cambria PA-
220 PM EDT Tue Jun 18 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CAMBRIA COUNTY
THROUGH 245 PM EDT...
At 220 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nanty-Glo, moving northwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ebensburg, Nanty-Glo, Vinco, Belsano, Mundys Corner, and Vintondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4042 7897 4057 7888 4050 7881 4049 7872
4040 7881 4039 7892 4040 7897
TIME...MOT...LOC 1820Z 120DEG 7KT 4047 7889
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Jun 18, 2:48 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service State College PA
248 PM EDT Tue Jun 18 2024
PAZ019-181930-
Southern Centre PA-
248 PM EDT Tue Jun 18 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CENTRE COUNTY
THROUGH 330 PM EDT...
At 248 PM EDT, Doppler radar was tracking a strong thunderstorm over
State College, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
State College, Park Forest Village, Lemont, Houserville, Pine Grove
Mills, Julian, Pennsylvania State University, and State College
Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4075 7797 4087 7803 4087 7790 4084 7778
4074 7782 4073 7787
TIME...MOT...LOC 1848Z 179DEG 9KT 4080 7790
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Jun 18, 3:32 PM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service State College PA
332 PM EDT Tue Jun 18 2024
PAZ018-019-182000-
Northern Centre PA-Southern Centre PA-
332 PM EDT Tue Jun 18 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CENTRE COUNTY
THROUGH 400 PM EDT...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of State College, moving northwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stormstown, Port Matilda, Julian, and Black Moshannon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 7790 4079 7795 4077 7802 4084 7814
4095 7808 4097 7797
TIME...MOT...LOC 1931Z 144DEG 8KT 4089 7803
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Jun 18, 4:19 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service State College PA
419 PM EDT Tue Jun 18 2024
PAZ052-053-182100-
Columbia PA-Northumberland PA-
419 PM EDT Tue Jun 18 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NORTHUMBERLAND AND
SOUTH CENTRAL COLUMBIA COUNTIES THROUGH 500 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shamokin, moving west southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sunbury, Shamokin, Kulpmont, Elysburg, Fairview-Ferndale, Trevorton,
Marshallton, Rebuck, Stonington, Knoebels Grove, Edgewood, Marion
Heights, Snydertown, and Seven Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4069 7673 4085 7681 4088 7680 4094 7659
4094 7656 4092 7657 4090 7656 4088 7654
4088 7652 4089 7653 4094 7652 4086 7644
4078 7642
TIME...MOT...LOC 2019Z 069DEG 8KT 4082 7655
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertSpecial weather statement, Jun 18, 6:52 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
652 PM EDT Tue Jun 18 2024
PAZ004-182345-
Warren PA-
652 PM EDT Tue Jun 18 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WARREN COUNTY
THROUGH 745 PM EDT...
At 652 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles east of Meadville to 10 miles
northwest of Oil City to 19 miles northeast of Franklin. Movement was
northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Enterprise, Garland, Grand Valley, Chapman State Park, and Tidioute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4188 7961 4178 7920 4172 7909 4163 7909
4162 7961
TIME...MOT...LOC 2252Z 220DEG 16KT 4165 7984 4156 7979 4156 7954
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
LambertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:23 PM EDT | Special Weather Statement | CTP | Potter | 52 min |
| Jun 17, 8:50 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 55 min |
| Jun 18, 12:46 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| Jun 18, 1:47 PM EDT | Special Weather Statement | CTP | Cambria | 28 min |
| Jun 18, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 51 min |
| Jun 18, 2:20 PM EDT | Special Weather Statement | CTP | Cambria | 25 min |
| Jun 18, 2:30 PM EDT | Areal Flood Advisory | CTP | Cambria | 90 min |
| Jun 18, 2:48 PM EDT | Special Weather Statement | CTP | Centre | 42 min |
| Jun 18, 3:32 PM EDT | Special Weather Statement | CTP | Centre | 28 min |
| Jun 18, 4:19 PM EDT | Special Weather Statement | CTP | Northumberland | 41 min |
| Jun 18, 6:52 PM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 18, 7:57 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.